# SDR SWAA2025093018905

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 24,868 hours, 12,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED AFT RT EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
